MAUDE Adverse Event Report: HERNIAMESH SRL T-SLING; DEVICE FOR STRESS URINARY INCONTINENCE

HERNIAMESH SRL T-SLING; DEVICE FOR STRESS URINARY INCONTINENCE
Model Number 5194001400
Health Effect - Clinical Codes Incontinence (1928); Pain (1994); Urinary Tract Infection (2120); Prolapse (2475)
Date of Event 10/01/2015
Type of Reportable Event Serious Injury
Event or Problem Description
Patient's legal representative stated severe pain with daily activities and intercourse, chronic urinary tract infections, incontinence and pelvic organ prolapse.

Brand Name
T-SLING
Common Device Name
DEVICE FOR STRESS URINARY INCONTINENCE
Manufacturer (Section D)
HERNIAMESH SRL
via fratelli meliga 1/c
chivasso 10034 torino it,
IT 
MDR Report Key7506217
Report Number9614846-2018-00001
Device Sequence Number2018178
Product Code PAH
UDI-Device Identifier28032919892120
UDI-Public28032919892120
Combination Product (Y/N)N
PMA/510(K) Number
K020652
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2015
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number5194001400
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2018
Initial Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;